# SDR DALA2025040302541

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0888113) CORROSION ON RH SIDE PLATE STA 727B-727C+8 ALSO RH SIDE PLATE STA 867-947 AT AFT CARGO COMPARTMENT. SIDE PLATE AND SPLICE STA 727B-727C+8 ALSO RH SIDE PLATE AND SPLICE 867-947 AT AFT CARGO COMPARTMENT WERE REPLACED PER B737-800 SRM 51-40-02-0G.
